# SDR YENA200673

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 75 hours, 50 cycles
- Engine: Ge CF3410E6
- Engine time: 75 hours, 50 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Part time: 75 hours, 50 cycles
- Component: Pump
- Component part number: 2043M12P03
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENGINE NR 2 FAIL FL310 DID QRH AND LANDED.  ACCOMPLISHED EA E06-446, ENGINE TROUBLESHOOT PROCEDURE FOR N247JB. NR 2 ENGINE S/N 994202 MAIN FUEL PUMP SHAFT SHEARED.  REPLACED NR 2 ENGINE FUEL PUMP IAW AMM 73-11-01 AND GE 73-00-00.  REPLACED FMU IAW AMM 73-21-03 & GE 73-00-00.  REPLACED THE MAIN FUEL TO OIL HEAT EXCHANGER.  PERFORMED ENGINE TRANSIT CHECK, OIL CONSUMPTION CHECK AND ENGINE FUEL AND OIL SYSTEM LEAK CHECK.
